# SDR AALA202108164488

- Difficulty date: August 16, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 86,934 hours, 10,717 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DIFFICULT TO UNLOCK FROM INSIDE. ADJUSTED UPPER FRAME IAW B777 AMM 25-41-01-800-801, OPS CHECK GOOD.
